# SDR DXTA2025032502777

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 7,148 hours, 4,704 cycles
- Engine: Pwc PW306D1
- System (JASC): 2612 · Fire Detection
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF KHPN ABOUT TO LEVEL AT 5000 FT WE RECIEVED A RIGHT RED ENGINE FIRE WARNING. BEFORE I COULD RUN THE CHECKLIST THE LIGHT AND WARNING EXTINGUISHED. I BELIEVE IT WAS FROM THE THEOTTLE RETARDING AT LEVEL OFF.   NOTICED THE ITT ON THE RIGHT ENGINE WOULD FLUTUATE WITH THROTTLE POSITION, IT DID NOT MATCH THE LEFT SIDE. I SAW THE ITT IN THE AMBER, IM NOT SURE IT MADE IT INTO THE RED. WE RETURNED TO HPN UNEVENTFULLY. UPON INSPECT ON GROUND  A BIG HOLE ON TOP OF COWLING BY THE OIL DOOR.  REMOVED THE UNSERVICEABLE RT ENG AND INSTALLED A REPAIRED SERVICEABLE RT ENG. PERFORMED ALL REQUIRED OPS CHECKS WITH ENGINE WITHIN EMM PARAMETERS, NO LEAKS NOTED. MAINTENANCE ACCOMPLISHED IAW AMM 71-00-05 AND EMM 71-00-00.
